| Catalog Number |
367989 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® sst¿, an unspecified number of tubes had no label.There was no health impact or consequences reported.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1024879-2026-00746 is a duplicate of report 1024879-2026-00737.Accordingly, please disregard report 1024879-2026-00746.
Event or Problem Description